MAUDE Adverse Event Report: ARTHREX, INC. Ø11X 30MM BC IF SCRW, VENTED; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. Ø11X 30MM BC IF SCRW, VENTED; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number Ø11X 30MM BC IF SCRW, VENTED
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a primary acl reconstruction procedure the screw broke inside the tibial tunnel due to not engaging the screwdriver.The broken pieces were retrieved from patient.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
Ø11X 30MM BC IF SCRW, VENTED
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16589706
Report Number1220246-2023-06467
Device Sequence Number14179849
Product Code MAI
UDI-Device Identifier00888867277687
UDI-Public00888867277687
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K180662
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberØ11X 30MM BC IF SCRW, VENTED
Device Catalogue NumberAR-4030C-11
Device Lot Number14689320
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2023
Initial Report FDA Received Date03/22/2023
Date Device Manufactured12/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown